# SDR CALA2014021200184

- Difficulty date: February 11, 2014
- Submitted: February 12, 2014
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 41,445 hours, 12,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N531813
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0571 CORROSION UPPER SURFACE DECK PLATE RBL 47 - 55, BS 1680 BLENDED AREA.  ORIGINAL MAT IS .071, REMAINING MAT .056 OUT OF LIMITS.  INSTALLED 1 DOUBLER & 2 SHIM ON UPPER SURFACE DECK PLATE RBL 47 - 55, BS 1680 IAW B757-300 SRM 51-10-02 P15 FIG 1, 53-00-51 FIG 101, 53-60-51 FIG 201 TABLE I, 51-20-01 P2H, 51-40-02 P46 & 51-40-02 P7D.
